A model of money with multilateral matching. / Galenianos, M.; Kircher, Philipp.

In: Journal of Monetary Economics, Vol. 55, No. 6, 01.09.2008, p. 1054-1066.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1054-1066
Number of pages13
JournalJournal of Monetary Economics
Volume55
Issue number6
Early online date6 Jun 2008
DOIs
Publication statusPublished - 1 Sep 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17570618